RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 4, Pages 147–156 (Mi dm1034)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates of the complexity of approximation of continuous functions in some classes of determinate functions with delay

A. N. Cherepov


Abstract: We consider determinate functions with delay which are generalisations of determinate functions and introduce the notion of complexity of an $\varepsilon$-approximation of a continuous real function by a function with delay. For some classes of continuous functions for which estimates of the number of elements in the $2\varepsilon$-distinguishable set of functions are known, upper and lower estimates are obtained.

DOI: https://doi.org/10.4213/dm1034

Full text: PDF file (128 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:6, 631–640

Bibliographic databases:

UDC: 519.95
Received: 28.11.2007

Citation: A. N. Cherepov, “Estimates of the complexity of approximation of continuous functions in some classes of determinate functions with delay”, Diskr. Mat., 20:4 (2008), 147–156; Discrete Math. Appl., 18:6 (2008), 631–640

Citation in format AMSBIB
\Bibitem{Che08}
\by A.~N.~Cherepov
\paper Estimates of the complexity of approximation of continuous functions in some classes of determinate functions with delay
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 4
\pages 147--156
\mathnet{http://mi.mathnet.ru/dm1034}
\crossref{https://doi.org/10.4213/dm1034}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2500612}
\zmath{https://zbmath.org/?q=an:1177.41019}
\elib{http://elibrary.ru/item.asp?id=20730274}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 6
\pages 631--640
\crossref{https://doi.org/10.1515/DMA.2008.048}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-57349191642}


Linking options:
  • http://mi.mathnet.ru/eng/dm1034
  • https://doi.org/10.4213/dm1034
  • http://mi.mathnet.ru/eng/dm/v20/i4/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Cherepov A.N., “Klassy nedeterminirovannykh funktsii”, Vestn. Mosk. energeticheskogo in-ta, 2009, no. 6, 103–109
    2. A. N. Cherepov, “Approximation of continuous functions by finite automata”, Discrete Math. Appl., 22:4 (2012), 445–453  mathnet  crossref  crossref  mathscinet  elib
  • Дискретная математика
    Number of views:
    This page:300
    Full text:90
    References:49
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020